MAUDE Adverse Event Report: TORNIER S.A.S. ASCEND FLEX STANDARD STEM COMPACTOR SIZE 4; INSTRUMENT, COMPRESSION

TORNIER S.A.S. ASCEND FLEX STANDARD STEM COMPACTOR SIZE 4; INSTRUMENT, COMPRESSION
Catalog Number MWF604S
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Upon inspection of tray at warehouse, blood/bone found inside instrument.
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Corrections: emdr data - fda registration number (montbonnot - 3000931034), d3 (legal manufacturer), g1 (manufacturing site).The reported event could not be confirmed on the returned device.The device inspection revealed the following: visual inspection: the received device shows no presence of any bio matter on to the surface or into the grooves of stem.However, the device is extensively used as evident by wear, scratches, discoloration, abrasion marks and faded laser markings for the inclination angle.Overall damage indicates frequent usage.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material manufacturing or design related problems were found during the investigation.Based on investigation the reported issue is not confirmed.However further use of the device is not recommended as device is worn out due to extensive usage.A scope of improvement is in progress to prevent the recurrence of the event.If more information is provided, the case will be reassessed.
 
Event or Problem Description
Upon inspection of tray at warehouse, blood/bone found inside instrument.

Brand Name
ASCEND FLEX STANDARD STEM COMPACTOR SIZE 4
Common Device Name
INSTRUMENT, COMPRESSION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin MN 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin MN 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23576246
Report Number0001649390-2025-00826
Device Sequence Number9304848
Product Code HWN
UDI-Device Identifier03700386977169
UDI-Public(01)03700386977169(10)DR1118172
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMWF604S
Device Lot NumberDR1118172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown